# SDR 2020FA0000414

- Difficulty date: September 18, 2020
- Submitted: September 18, 2020
- Operation: General aviation
- Aircraft: N521QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0058
- Aircraft time: 3,601 hours, 2,424 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: 741231519
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 3,601 hours, 2,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON AFT RIB P/N: 7412315-19 IS CRACKED, REFERENCE TEXTRON AVIATION ENGINEERING MEMO DQ27074 DATED: 18/SEP/2020.
